# SDR UPS07150494

- Difficulty date: August 24, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Dirty
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EVACUATION SLIDE WARNING LIGHT INOP.  CLEANED & RESEATED CONNECTOR ON THE AUTONOMOUS STANDBY POWER SUPPLY UNIT 70WN AS REQUIRED.  WARNING LIGHT OPS CHECKS GOOD PER AMM 52-73-11-04.  OK FOR SERVICE.
